Graves symptoms whilst being hyper?

After having RAI in july I have went hypo. I am currently on 150mcg levothyroxine, however these past few weeks I have noticed the light heads and heart racing that I used to get when hyper. Don't have my test results but I know they still shown I was underactive as go increased meds. Can I have these symptoms with being hypo or would it be the graves part mixing with hypo? I'm confused.

1 Reply

  • Sorry no one has replied.

    If it is any help when I was first on block and replace every time I needed an increase in Levothyroxine I had hyper symptoms although I obviously wasn't hypo. My GP gave me amitryptiline to deal with the palps ( can't take beta blockers) I took that until the palps stopped then phased it out and when I saw my endo she raised the levo. Next time i needed an increase I was able to persuade my GP to give me an increase without waiting to see the endo. I wasn't on a large dose though. First time I increased from 50 to 75 mcg a day then next time I went onto 75/200 alternating. Both times an increase was what I needed.

    Hopefully someone will come in and give you more / better advice. you need to post your results with ranges. Have you had your B12, vitamin D, ferritin and folates checked? if so post them with results and ranges.

You may also like...